# SDR 03FDEA02332

- Difficulty date: December 30, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP OUTBD HINGE FITTING INBOARD PIVOT INBOARD AND OUTBOARD SIDE SURFACE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75201,  TRAILING EDGE AND TRAILING EDGE DEVICES.  LT OUTBOARD FLAP. OUTBOARD SUPPORT BRACKET CORROSION   REMOVAL AND REPAIR.
